RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 17, Number 1  


Partial Differential Equations
General boundary value problems for a third-order equation with multiple characteristics
S. Abdinazarov
3
Boundary value problems for equations of mixed-composite type
B. Baimenov
13
The Cauchy problem for a quasilinear equation
D. A. Bezhanishvili
18
On the oblique derivative problem
A. Yu. Berezin
25
Existence of the spectrum for the Tricomi operator
N. N. Gaidai
31
Global solution of the Cauchy problem for a quasilinear degenerate hyperbolic equation by the method of characteristics
D. K. Gvazava
39
The Cauchy problem for a quasilinear equation
O. M. Dzhokhadze
46
A three-dimensional problem for an equation of mixed parabolic-hyperbolic type
T. D. Dzhuraev, A. Sopuev
50
The general Tricomi problem for a mixed equation of hyperbolic-parabolic type with discontinuous coefficients
V. A. Eleev
58
A boundary value problem for a system of harmonic functions
V. V. Kibirev
73
A problem with nonlocal conditions on characteristics for a hyperbolic equation that degenerates inside the domain
S. K. Kumykova
81
On the Dirichlet problem for a system of second-order equations of composite type
N. M. Kurbatova
91
A boundary value problem for loaded third-order hyperbolic-parabolic equation
I. N. Lanin
97
On the Dirichlet problem for multidimensional elliptic systems
È. Palžkas
107
Higher-order quasilinear elliptic equations
S. I. Pokhozhaev
115
Some boundary value problems for a hyperbolic equation that degenerates inside the domain
M. S. Salakhitdinov, M. Mirsaburov
129
Algebra of singular integral operators with shift-contraction on the half line
A. P. Soldatov
137
The first boundary value problem for an equation of mixed type with weighted glueing conditions along a line of parabolic degeneration
R. I. Sokhadze
150
A problem of Goursat type for a class of hyperbolic systems
S. S. Kharibegashvili
157
Some integral representations of $x^ky^l$-analytic functions and formulas for their inversion
D. Z. Khoang
165
Operator equations with small parameter and nonlocal boundary conditions
M. Yunusov
172
Structural properties of solutions of some analytic partial differential equations
A. Yanushauskas
182
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019